# SDR DALA13001085652

- Difficulty date: January 14, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 31,101 hours, 12,953 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD SEAT TRACK CROWN OUT OF LIMITS AT STA 946 IAW TASK CARD 2021-2078, FIG 2.  REMOVED DAMAGED SEAT TRACK SECTION FROM B/S 900-957 IAW SRM 53-00-52, PG 201, FIG 201.  REPAIR 4 ORIG MAT SECTION SEAT TRACK BAC1520-841 IAW SRM 53-40-52  IDENTIFICATION PG 1, FIG. 1.  TREATED AND PRIMED SEAT TRACK CROWN IAW SRM 51-20-01 PG1-7 AND PG 27.  INSTALLED SEAT TRACK CROWN IAW SRM 53-00-52, PG 201, FIG 201, SHT 1-4.   REPAIR 4 AND 51-40-02, PG 10, FIG 9B.  TORQUED FASTENERS IAW SRM 51-40-04, PG 1&2.
